Medical Questions > Mens Health > Testicles Forum

Testicle Size Low; is concerning me

I stopped synthetic testerone 4 months ago with my endocrinologist doctor. He told me it could take up to a year or more for my testicles to regain some size, if any.

I am experiencing some depression because I am frustrated that I was on testosterone therapy methods (various forms) for 4-5 years and I didn't know that it was not good for my body.

It saddens me that nobody warned me about this and now I fear permanent damage is imminent. I am very frustrated, angry, and depressed that nobody ever told me about the side effects and not even the prescription papers for Androgel I used said anything I could find on there about testicular size decreasing until I had already been on the testosterone gel medicine for 2 years.

I recently found out my testicular atrophy is pretty bad and I'm down to approximately 10 mL in testicular volume as of last May, but now I am even lower at around 8-9 mL now.

I am afraid I will be depressed for the rest of my life because of my naive actions and not being aware that all the synthetic testosterone was probably causing a lot of damage to my leydig cells and overall testicle function in the long-term.

I'm very upset about all this...
Did you find this post helpful?
|

replied September 10th, 2019
Firstly stop the worry about it. A lot of solutions are available. Just be confident and go to the doctor. Because I know the worrying condition make you weaker rather than your other problem.
|
Did you find this post helpful?
Tags: Depression
Quick Reply
Must Read
Mumps is still common in many parts of the world. But what is the mumps? And what parts of the body can it affect? Basic facts on mumps here....
Although children are most at risk of getting the mumps, other groups are also at risk. Learn more about the mumps virus and risk factors for mumps here....
Swollen salivary glands are the first sign that you might have the mumps. But what other symptoms can you identify? And when should you seek medical help?...